# SDR SWAA2024040466797

- Difficulty date: March 22, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 44,502 hours, 27,272 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT L/H WING SPOILER #6 LOWER SURFACE SKIN; 14' FROM I/B EDGE AND 1.8' FROM AFT EDGE.<[01] REMOVED AND REPLACED #6 SPOILER. BOEING 737-700; AMM 27-62-12-401-NG;[02] VERIFIED REMOVAL AND REPLACEMENT OF #6 SPOILER.
